# SDR 2005UALA00702

- Difficulty date: July 22, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 24,827 hours, 3,333 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: W2818
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR EMERGENCY EXIT SIGN INOP.  FOUND WIRES TIED UP IN CEILING AND PULLED BACK.  RECONECTED WIRES AND GRD CHECKED NORMAL.
